skin-hair-icon
Hair loss..
M having loss of hair with receding hairline since last 2-3 years.the loss is gradually increasing.i was using minoxidil after consulting doc for last 1 year with finasteride tablets....didnt help.its hampering my confidence.shud i go for transplant...plz suggest
243 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi Premature baldness can cause severe emotional strain. Minoxidil and Finasteride arrest the progress of the balding. When used in combination, they can halt further thinning of hair. Finasteride can take upto nine months to show results. Hair transplant is an option to fill up patches of lost hair. It is very important to continue medical treatment before, during and after transplant to maintain the hairline.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.